# SDR 99ZZZX3373

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Crosstube
- Part number: 430036140105
- Condition: Corroded
- Location: Air Frame
- Part time: 866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NEAR RIGHT SADDLE INBOARD BOTTOM SIDE.
